# SDR CALA2025020302180

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 75,893 hours, 28,171 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 654A0004833
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED ON CLI MBOUT EXTINGUIS HED AFTER RUNNING CHECKLIST C/W OVERHEAT DETECTION CONTROL MODULE MEMORY AND READ PROCEDURE FOUND MAINT. ADV. LIGHT ON ALONG WITH CODE 64 AND 97 REF AMM 26-18-01-740-801 T/S REF FIM 26-18 TASK 802. ISOLATED R/H PACK AND WING SENSING ELEMENTS AND FOUND SENSING ELEMENT M371 IN R/H WING ROOT AND SENSING ELEMENT M1763 IN THE R/H PYLON SHORTED. REMOVED AND REPLACED M371 SENSOR IN R/H WING ROOT AND M1763 SENSOR IN R/H PYLON. PERFORMED OVERHEAT DETECTION CONTROL UNIT TEST IN REFERENCE TO AMM 26-18-01-740-801. NO FAULTS DETECTED AT THIS TIME.
